# SDR SWAA2025042125318

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 41,453 hours, 19,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT OWE EXTERIOR EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670 REF: AMM 33-51-06.
